Stochastic approximation cut algorithm for inference in modularized Bayesian models

Yang Liu, Robert J. B. Goudie. Stochastic approximation cut algorithm for inference in modularized Bayesian models. Statistics and Computing, 32(1):7, 2022. [doi]

@article{LiuG22,
  title = {Stochastic approximation cut algorithm for inference in modularized Bayesian models},
  author = {Yang Liu and Robert J. B. Goudie},
  year = {2022},
  doi = {10.1007/s11222-021-10070-2},
  url = {https://doi.org/10.1007/s11222-021-10070-2},
  researchr = {https://researchr.org/publication/LiuG22},
  cites = {0},
  citedby = {0},
  journal = {Statistics and Computing},
  volume = {32},
  number = {1},
  pages = {7},
}